Vol. 12, No. 4, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 309: 1  2
Vol. 308: 1  2
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Asymptotics. III. Stationary phase for two parameters with an application to Bessel functions

Duane Sather

Vol. 12 (1962), No. 4, 1423–1433
Mathematical Subject Classification
Primary: 41.50
Milestones
Received: 3 January 1962
Published: 1 December 1962
Authors
Duane Sather